Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 3, NWS Melbourne, FL

January 11, 2011

NWS Melbourne, FL issued this small craft advisory at Jan 11, 2011, 3:12 AM EST. It took effect at Jan 12, 2011, 1:00 AM EST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2011, 3:12 AM EST (08:12 UTC)
In effect from
Jan 12, 2011, 1:00 AM EST
Expired
Jan 13, 2011, 10:00 PM EST
In force
45 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

540 
WHUS72 KMLB 110812
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
312 AM EST TUE JAN 11 2011

...NORTHWEST TO NORTHERLY WINDS WILL INCREASE LATE TONIGHT PUSHING
SEAS TO HAZARDOUS LEVELS WEDNESDAY MORNING THROUGH THURSDAY...


AMZ570-572-575-130800-
/O.NEW.KMLB.SC.Y.0003.110112T0900Z-110113T2200Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
312 AM EST TUE JAN 11 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 5 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 5 PM
EST THURSDAY. 


* WINDS AND SEAS: NORTHWEST WINDS WILL INCREASE TO BETWEEN 20 AND
  25 KNOTS TOWARD SUNRISE WEDNESDAY...AND WILL REMAIN STRONG AS
  THEY VEER TO NORTH THROUGH EARLY THURSDAY. SEAS WILL BUILD AS
  HIGH AS 8 TO 9 FEET...AND POSSIBLY A LITTLE HIGHER IN THE GULF
  STREAM.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
306 
WHUS72 KMLB 112120
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
420 PM EST TUE JAN 11 2011

...NORTHWEST TO NORTHERLY WINDS WILL INCREASE LATE TONIGHT
PUSHING SEAS TO HAZARDOUS LEVELS WEDNESDAY MORNING THROUGH
THURSDAY...

AMZ550-552-120930-
/O.NEW.KMLB.SI.Y.0003.110112T0600Z-110112T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
420 PM EST TUE JAN 11 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 1 AM TO 10 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 1 AM TO 10 AM
EST WEDNESDAY. 



* WINDS: NORTHWEST WINDS WILL INCREASE TO 20 KNOTS WITH WIND GUSTS
  25 TO 30 KNOTS OVERNIGHT TUESDAY INTO WEDNESDAY.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW
7 FEET.

&&

$$

AMZ570-572-120930-
/O.EXT.KMLB.SC.Y.0003.110112T0600Z-110113T2200Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
420 PM EST TUE JAN 11 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM WEDNESDAY TO 5 PM
EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM WEDNESDAY TO
5 PM EST THURSDAY. 

* WINDS AND SEAS: NORTHWEST WINDS WILL INCREASE TO BETWEEN 20 
  AND 25 KNOTS TOWARD SUNRISE WEDNESDAY...AND WILL REMAIN STRONG 
  AS THEY VEER TO NORTH THROUGH EARLY THURSDAY. SEAS WILL BUILD 
  AS HIGH AS 8 TO 9 FEET...AND POSSIBLY A LITTLE HIGHER IN THE 
  GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-120930-
/O.CON.KMLB.SC.Y.0003.110112T0900Z-110113T2200Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
420 PM EST TUE JAN 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO
5 PM EST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO
5 PM EST THURSDAY. 

* WINDS AND SEAS: NORTHWEST WINDS WILL INCREASE TO BETWEEN 20 
  AND 25 KNOTS TOWARD SUNRISE WEDNESDAY...AND WILL REMAIN STRONG 
  AS THEY VEER TO NORTH THROUGH EARLY THURSDAY. SEAS WILL BUILD 
  AS HIGH AS 8 TO 9 FEET...AND POSSIBLY A LITTLE HIGHER IN THE 
  GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
934 
WHUS72 KMLB 120930
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
430 AM EST WED JAN 12 2011

...NORTHWEST TO NORTHERLY WINDS WILL INCREASE LATE TONIGHT
PUSHING SEAS TO HAZARDOUS LEVELS WEDNESDAY MORNING THROUGH
THURSDAY...

AMZ555-122100-
/O.EXB.KMLB.SC.Y.0003.000000T0000Z-110113T2100Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
430 AM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THURSDAY. 

* WINDS AND SEAS: NORTHWEST TO NORTH WINDS 20 TO 25 KNOTS TODAY
  WILL ONLY SLOWLY DIMINISH TONIGHT AND THURSDAY. STEEP SHORT
  PERIOD WAVES WILL BUILD 6 TO 7 FEET AND UP TO 9 FEET IN THE GULF
  STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR GUSTY NORTH WINDS 20 TO 25 KNOTS
AND SEAS 6 TO 8 FEET...WHICH WILL PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ570-572-575-122100-
/O.EXT.KMLB.SC.Y.0003.000000T0000Z-110113T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
430 AM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST
THURSDAY. 

* WINDS AND SEAS: NORTHWEST TO NORTH WINDS 20 TO 25 KNOTS TODAY
  WILL SLOWLY DIMINISH TONIGHT AND THURSDAY. STEEP SHORT PERIOD
  WAVES WILL BUILD 6 TO 7 FEET AND UP TO 9 FEET IN THE GULF
  STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR GUSTY NORTH WINDS 20 TO 25 KNOTS
AND SEAS 6 TO 8 FEET...WHICH WILL PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ550-552-121500-
/O.CON.KMLB.SI.Y.0003.000000T0000Z-110112T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
430 AM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 AM
EST THIS MORNING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 AM
EST THIS MORNING. 

* WINDS AND SEAS: NORTHWEST TO NORTH WINDS 20 TO 25 KNOTS EARLY IN
  THE MORNING MORNING WILL DIMINISH TO 15 TO 20 KNOTS LATE THIS
  MORNING. CHOPPY SHORT PERIOD WAVES UP TO 6 FEET WILL CONTINUE
  INTO THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR GUSTY NORTHWEST WINDS 20 TO 25
KNOTS BUT WITH SEAS EXPECTED TO REMAIN BELOW 7 FEET.

&&

$$
586 
WHUS72 KMLB 122105
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
ISSUED BY NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
405 PM EST WED JAN 12 2011

...NORTHWEST TO NORTHERLY WINDS WILL CONTINUE NEAR 20 KNOTS
PRODUCING HAZARDOUS SEAS THROUGH THURSDAY...

AMZ555-570-572-575-131030-
/O.CON.KMLB.SC.Y.0003.000000T0000Z-110113T2100Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
405 PM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY.

* WINDS AND SEAS: NORTHWEST TO NORTH WINDS NEAR 20 KNOTS WILL
  SLOWLY DIMINISH ON THURSDAY. STEEP SHORT PERIOD WAVES WILL
  CONTINUE AT 5 TO 7 FEET AND UP TO 9 FEET IN THE GULF STREAM ON
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR GUSTY NORTH WINDS 20 TO 25 KNOTS
AND SEAS 6 TO 8 FEET...WHICH WILL PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
702 
WHUS72 KMLB 130903
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
403 AM EST THU JAN 13 2011

...NORTHWEST TO NORTHERLY WINDS WILL CONTINUE NEAR 20 KNOTS
PRODUCING HAZARDOUS SEAS THROUGH THURSDAY...

AMZ555-570-572-575-132100-
/O.CON.KMLB.SC.Y.0003.000000T0000Z-110113T2100Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
403 AM EST THU JAN 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WILL DIMINISH THIS
  AFTERNOON AS THE PRESSURE GRADIENT RELAXES. STEEP SHORT PERIOD
  WAVES WILL CONTINUE AT 5 TO 7 FEET AND UP TO 8 FEET IN THE GULF
  STREAM THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR GUSTY NORTH WINDS 20 TO 25 KNOTS
AND SEAS 6 TO 8 FEET...WHICH WILL PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
757 
WHUS72 KMLB 132021
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
321 PM EST THU JAN 13 2011

...NORTHWEST TO NORTHERLY WINDS WILL CONTINUE NEAR 20 KNOTS
PRODUCING HAZARDOUS SEAS THROUGH THURSDAY...

AMZ555-570-572-575-140300-
/O.EXT.KMLB.SC.Y.0003.000000T0000Z-110114T0300Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
321 PM EST THU JAN 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WILL DIMINISH THIS 
  AFTERNOON AS THE PRESSURE GRADIENT RELAXES. STEEP SHORT PERIOD 
  WAVES WILL CONTINUE AT 5 TO 7 FEET AND UP TO 8 FEET IN THE 
  GULF STREAM THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY IS FOR GUSTY NORTH WINDS 20 TO 25 KNOTS
AND SEAS 6 TO 8 FEET...WHICH WILL PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
359 
WHUS72 KMLB 140303
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1003 PM EST THU JAN 13 2011

AMZ555-570-572-575-140415-
/O.EXP.KMLB.SC.Y.0003.000000T0000Z-110114T0300Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1003 PM EST THU JAN 13 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

NORTH TO NORTHEAST WINDS AROUND 15 TO 20 KNOTS WILL CONTINUE TO
GRADUALLY DIMINISH OVERNIGHT AND INTO FRIDAY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 9:10 PM EST, 6 hours 2 minutes earlier.

Area forecast discussion, Jan 10, 9:10 PM EST, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
910 PM EST MON JAN 10 2011

.DISCUSSION...
CURRENT/OVERNIGHT...CONVECTION BROKE UP RAPIDLY THIS AFTERNOON OVER
CENTRAL FLORIDA AS ENERGY RACED NORTHWARD AWAY FROM THE AREA. AS
FRONT CONTINUES TO DRAW NEAR EXPECT CLOUD CEILINGS TO LOWER WITH
PATCHY FOG DEVELOPING LATER THIS EVENING & OVERNIGHT OVER ALL OF
EAST CENTRAL FLORIDA. ASIDE FROM A SPRINKLE TO LIGHT DRIZZLE MOST OF
THE PRECIPITATION IS LIKELY ENDED FROM THIS SYSTEM. CURRENT LIGHT
SOUTHWEST SURFACE FLOW WILL VEER WESTERLY THEN NORTHWESTERLY AS THE
FRONTAL BOUNDARY MOVES THROUGH OVERNIGHT. NOT MUCH COOLER AIR
IMMEDIATELY BEHIND THIS FEATURE SO OVERNIGHT LOWS EXPECTED TO REMAIN
MILD AND MAINLY IN THE MIDDLE/UPPER 50S TO NEAR 60 DEGREES
KISSIMMEE-ORLANDO & TITUSVILLE NORTHWARD WITH READINGS NEAR 60
DEGREES SOUTHWARD OVER THE INTERIOR THROUGH OKEECHOBEE COUNTY AND
LOWER 60S ALONG THE SOUTH BREVARD AND TREASURE COASTS.

TUESDAY...(PREVIOUS DISCUSSION)...A MUCH MORE BENIGN DAY COMPARED TO
TODAY WITH POP CHANCES NOT MENTIONABLE AND TEMPS RANGING FROM THE
UPPER 60S ACROSS VOLUSIA AND LAKE COUNTIES TO THE MID TO UPPER 70S
IN AND SOUTH OF INDIAN RIVER COUNTY. THIS IS AFTER TEMPS IN THE
SOUTHERN CWA WERE BUMPED DOWN SLIGHTLY FROM MAV GUIDANCE AS THIS
INITIAL RUN WAS SHOWING TEMPS REACHING THE LOW 80S. EXPECT TEMPS
ACROSS THE BOARD TO GENERALLY BE AT OR ABOVE NORMAL.

&&

.AVIATION...CURRENT VFR CIGS FL040-FL060 WILL GRADUALLY LOWER LATER
THIS EVENING & OVERNIGHT AREAWIDE TO IFR CIGS WITH SOME LIFR
POSSIBLE. MVFR VSBYS ALSO EXPECTED. CONDS SLOW TO IMPROVE ON TUE
MORNING WITH GRADUAL IMPROVEMENTS DURING THE AFTERNOON. SW WINDS
5-10 KTS TO VEER TO W/NW OVERNIGHT BEHIND FRONTAL BOUNDARY REMAINING
NW DURING THE DAY ON TUE AROUND 10 KTS OR LESS.

&&

.MARINE...OVERNIGHT-TUE...FRONTAL BOUNDARY WILL PASS THROUGH THE
COASTAL WATERS OF ECFL OVERNIGHT. S/SW WINDS 15-20 KTS AWAY FROM THE
COAST WILL VEER TO W/NW IMMEDIATELY BEHIND BOUNDARY WITH A GRADUAL
DECREASING OF WINDS OVERNIGHT. SEAS 5-6 FT OFFSHORE AND 3-5 FT NEAR
SHORE WILL SLOWLY SUBSIDE LATE TONIGHT. SMALL CRAFT ADVISORY EXPIRES
AT 03Z AND WILL LIKELY LET IT DO SO AND REPLACE WITH CAUTIONARY
STATEMENTS OFFSHORE. WINDS/SEA HEIGHTS WILL CONTINUE TO GRADUALLY
DECREASE THRU THE DAY ON TUE. CURRENT DOMINANT WAVE PERIODS 5-6
SECONDS WILL MAKE FOR CHOPPY SEAS AT LEAST THRU TONIGHT AND EARLY ON
TUE.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
     NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SEDLOCK/GLITTO
Hazardous weather outlook, Jan 10, 5:02 PM EST, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
502 PM EST MON JAN 10 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-110200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
502 PM EST MON JAN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

...DENSE FOG/SMOKE IMPACT...
A NEARLY SATURATED AIR MASS IS EXPECTED NEAR THE FRONTAL BOUNDARY AS
IT SAGS INTO EAST CENTRAL FLORIDA OVERNIGHT. PATCHES OR AREAS OF FOG
ARE EXPECTED TO FORM AFTER MIDNIGHT AND MAY BECOME DENSE IN SOME
LOCATIONS BEFORE SUNRISE TUESDAY. IF YOU WILL BE DRIVING LATE
TONIGHT...BE PREPARED FOR THE POSSIBILITY OF ENCOUNTERING DENSE FOG.

...WIND AND SEA IMPACT...
SOUTH WINDS OF 20 KNOTS WILL CONTINUE WELL OFFSHORE NORTHWARD FROM
SEBASTIAN INLET THIS EVENING. THE WINDS WILL GRADUALLY SHIFT TO THE
SOUTHWEST AND WEST AND SLOWLY DIMINISH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A LARGE HIGH PRESSURE SYSTEM BEHIND THE COLD FRONT WILL PUSH MUCH
COLDER AIR INTO EAST CENTRAL FLORIDA. LOWS WEDNESDAY MORNING WILL BE
IN THE 40S...EXCEPT FOR SOME MID TO UPPER 30S IN THE COLDER INTERIOR
SPOTS. LOWS ARE EXPECTED TO BE EVEN CHILLIER WITH THE POTENTIAL FOR
SOME FREEZING TEMPERATURES BOTH THURSDAY AND FRIDAY MORNINGS.
INTERESTS IN EAST CENTRAL FLORIDA SHOULD KEEP INFORMED OF THE
UPCOMING COLD WEATHER.

ALSO BEHIND THE FRONT...BOATING CONDITIONS WILL BECOME HAZARDOUS DUE
TO INCREASING NORTHWEST TO NORTH WINDS...AND THE FIRE DANGER WILL
INCREASE DURING THE LATTER HALF OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

CRISTALDI/GLITTO

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 3:07 AM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia24 hr
Jan 11, 3:03 PM ESTFreeze WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia12 hr
Jan 11, 3:48 PM ESTRed Flag WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia25 hr
Jan 11, 3:51 PM ESTWind Chill AdvisoryMLBLake, Orange, Osceola, Seminole, Volusia18 hr
Jan 11, 4:20 PM ESTSmall Craft Advisory for WindsMLB18 hr

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.